MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO MED CLIP APPLIER; APPLIER, HEMOSTATIC, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP*ENDO MED CLIP APPLIER; APPLIER, HEMOSTATIC, CLIP
Catalog Number EL214
Medical Device Problem Codes Failure to Form Staple (2579); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event is 2020.Investigation summary as the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
 
Event or Problem Description
It was reported that during an unknown procedure, "joe's loose and clip cannot be ligated." there was no adverse consequence to the patient.The customer does not want to provide additional information about this pc.

Common Device Name
APPLIER, HEMOSTATIC, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key10193144
Report Number3005075853-2020-03188
Device Sequence Number14069469
Product Code HBT
UDI-Device Identifier10705036003847
UDI-Public10705036003847
Combination Product (Y/N)N
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEL214
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/24/2020
Patient Sequence Number1